# SDR REXA2018041800301

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 23,490 hours, 15,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FA FLASHLIGHT STRAP BROKEN.  R & R THE FWD FA FLASHLIGHT STRAP IAW AMM 25-61-02. OPS CHECK GOOD. OK FOR SERVICE.
